Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Thompson isometries of the space of invertible positive operators


Author: Lajos Molnár
Journal: Proc. Amer. Math. Soc. 137 (2009), 3849-3859
MSC (2000): Primary 46B28, 47B49
Published electronically: June 15, 2009
MathSciNet review: 2529894
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the structure of bijective isometries of the set of all invertible positive operators on a Hilbert space equipped with the Thompson metric or the Hilbert projective metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B28, 47B49

Retrieve articles in all journals with MSC (2000): 46B28, 47B49


Additional Information

Lajos Molnár
Affiliation: Institute of Mathematics, University of Debrecen, P.O. Box 12, H-4010 Debrecen, Hungary
Email: molnarl@math.klte.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09963-8
PII: S 0002-9939(09)09963-8
Received by editor(s): December 22, 2008
Received by editor(s) in revised form: March 3, 2009, and March 7, 2009
Published electronically: June 15, 2009
Additional Notes: The author was supported by the Hungarian National Foundation for Scientific Research (OTKA), Grant No. NK68040.
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.